# SDR 2008UALA03420

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 26,018 hours, 10,133 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EPSU L FWD FAULT.  REPLACED EPSU (10WL).  TESTS OKAY.
